Medicalook
Medicalook

Dichronic

http://www.medicalook.com
Dichronic

Dichronic review





Dichronic—marketing as Voltaren, Diclon Voltarol, the Flector patch, Zolterol, Vetagesic, Deflamat, Dedolor, Arthrotec, Voveran, Olfen, Abitren, Modifenac, Rhumalgan, Panamore, Pennsaid, Difene, Difen, and Dicloflex, plus various medication combinations—is a nonsteroidal anti-inflammatory medication or NSAID administered to patients suffering from inflammation and as an analgesic to reduce pain in conditions such as acute injury or arthritis and can decrease dymenorrhea or menstrual pain. Its generic name is taken from its chemical name, 2-(2,6-dichloranilino) phenylacetic acid.

In the United States, India, and the United Kingdom, it is supplied as either sodium or potassium salt—in China, it is often distributed as sodium salt, while in other countries it's only available only as potassium salt. Dichronic is available as a generic medication in various formulations. Over the counter (OTC) use is approved in some countries.

The maximum dose for Dichronic sodium is 150 milligrams daily. Apo-Dichronic tablets should be taken whole without crushing or chewing and taken with food. 100 to 150 milligrams is the standard daily dose range; however, in mild cases, Apo-Dichronic treatment should be started with 75 to 100 milligrams every day.

A daily dose of Dichronic should be divided into two or three doses. This is due to the action of one single dose being much longer— six to eight hours—than the very short half-life the medication indicates. Part of the reason is a high concentration achieved in synovial fluids.

Be warned that NSAIDs like Dichronic can increase your chances of life-threatening blood circulation and heart ailments, including stroke and heart attack. This risk increases the longer you take Dichronic-based products or any other NSAIDs. You should not take Dichronic just before or after having coronary artery bypass graft/CABG/heart bypass surgery.

NSAIDs can cause serious side effects including bleeding and perforation of the intestines or stomach. These ailments can be deadly and gastrointestinal maladies can happen without any warning while you're undergoing NSAID treatment. Older adults and the elderly have a greater chance of getting these severe sicknesses as well.

You shouldn't use any OTC medications for pain, cold, or allergy without consulting your pharmacist or physician. Many medications available over the counter contain aspirin or medicines like Dichronic such as naproxen, ketoprofen, and ibuprofen. If you take certain products with Dichronic, you may accidentally take too much of this type of medication and suffer an overdose. You must read the label of any other medicine you're taking to see if it contains naproxen, ketoprofen, ibuprofen, or aspirin.

You cannot drink any alcoholic beverages when taking this medication. Alcohol can increase your chances of stomach bleeding. You must limit your exposure to sunlight or artificial ultraviolet rays from tanning beds or sunlamps while undergoing Dichronic treatment. This medicine can make your skin more photosensitive, thus resulting in a propensity to burn.

If you develop symptoms of heart or circulation problems such as chest pain, problems with vision or balance, slurred speech, shortness of breath, and bodily weakness, seek emergency medical attention. Dichronic can increase your risk of getting a sickness of the stomach or intestine, including internal bleeding or perforation of the stomach or intestinal walls. These maladies may prove fatal and can occur without warning while you continue taking Dichronic.

The elderly must be wary of taking this medication, because they are more susceptible to its side effect, particularly gastrointestinal conditions. In any case, contact your physician if you have symptoms of stomach or intestinal bleeding, which includes coughing up blood or vomit that looks like coffee grounds and expelling black, bloody, or tarry stools.

Dichronic has the following structural formula:

Chemical structure of Dichronic


• Molecular formula of Dichronic is C14H11Cl2NO2
• Chemical IUPAC Name is 2-[2-(2,6-dichlorophenyl)aminophenyl]ethanoic acid
• Molecular weight is 296.148 g/mol
Dichronic available : 50mg tablets

Generic name: Diclofenac

Brand name(s): Allvoran, Assaren, Benfofen, Cataflam, Combaren, Delphimix, Dichlofenac, Diclobenin, Diclord, Dicloreum, Dolobasan, Duravolten, Ecofenac, Effekton, Emulgel, Klipal, Kriplex, Neriodin, Novapirina, Novo-Difenac, Pennsaid, Primofenac, Prophenatin, Rhumalgan, Solaraze, Tsudohmin, Valetan, Voldal, Voltaren, Voltaren Plus, Voltarol, Xenid

  Your Dichronic review